acneSo i have had acne all of my life pretty much. I found out that I had polyacystic ovarian syndrome which was a huge cause of the acne. So once i was diagnosed with that I started taking ortho-tricyclin lo, aldactone, and metformin. This immediately made my acne go away for 2 years now. However, I recently started breaking out on my chin. I think its cystic acne because they are the big ones that are immposible to hide and take forever to go away. I also just started taking doxycyclin. I just dont understand how with all this medicine how my face is breaking out again. Any ideas??
bergerl on 2010-02-04
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.